# SDR WX0A2013091271695

- Difficulty date: September 10, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 989803139301
- Condition: Discharged
- Location: Defibulator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD DEFIBULATOR BATTERY LOW.  R & R DEFIBILLATOR BATTERY IAW AMM 25-60-01, SELF TEST GOOD, OK FOR SERVICE.
